# SDR SWAA2022033180053

- Difficulty date: March 3, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FUSELAGE SKIN AT BS 1016+25 LBL 8; BS 1016+25 RBL 6; BS 1016+29 LBL 4; BS 1016+30 LBL 6. ACCESS FROM 232BL / [01] REMOVED CORROSION ON FUSELAGE CROWN SKIN; B.S. 1040+.5 TO B.S. 1064+13; STR2L TO STR2R PER SRM 51-10-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4; 51-00-00 PROC 2; LOWEST REMAINING THICKNESS IS .059 ADJACENT TO .063. ATS2341 E650;[04] ADDITION TO ACTION 3; 'SEE GRID';[05] CERTIFY ACTION 4;[06] CORROSION REMOVAL REQUIRED BLENDING OVER 17 FASTENERS AND THEREFORE IS OUT OF LIMITS PER SRM 53-00-01-1A-1.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] PERFORM NDI (UT) OF SKIN IS (ATTACHED GRIDS) ORIGINAL THICKNESS IS 0.080.;[09] UT THICKNESS TESTED BLENDED AREAS MARKED WITH 1/2' GRID PER 737NDT PART 4 51-00-00 PROCEDURE 2. FILLED OUT GRID MAP WITH ALL DIMENSIONS. LOWEST REMAINING THICKNESS AS FOLLOWS:  BS 1064 LH .078'; BS 1064 RH .076; BS1064+3 .077'.  TOOL E650 ATS2341;[10] FUSELAGE SKIN CORROSION REPAIRED AND RESTORED ON EA 22-153-00760 REV: A BARCODE TTG8Q00B9J6P.;[11] VERIFIED CORRECTIVE ACTION 10.
